We only sell to the USA
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless
Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless

Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz. Colorless

Equate

Regular price $11.44

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Nasal Four Nasal Spray, Phenylephrine Hydrochloride 1%, 1 fl. Oz.



Product Details

color: Colorless
size: 1
Brand: Equate
MPN: S16942E/64810
UPC: 681131696128
EAN: 0681131696128

  • color: Colorless
  • size: 1 FL OZ (30mL)
  • model: S16942E/64810
  • gender: Unisex

Compare to the active ingredient in 4-Way Fast Acting Nasal Spray; get fast-acting, non-drowsy temporary relief of nasal congestion, swollen nasal membranes, sinus congestion and sinus pressure with Equate Nasal Four Nasal Spray; contains a nasal decongestant; provides up to four hours of multi-symptom relief from nasal congestion due to the common cold, hay fever and upper respiratory allergies; one dose provides relief that lasts for four hours; phenylephrine hydrochloride nasal spray offers non-drowsy, multi-symptom nasal congestion relief; fast-acting allergy medicine for adults and children 12 years and older; this product is gluten free Active Ingredient: Compare to the active ingredient in 4-Way; Equate Nasal Four Nasal Spray contains the nasal decongestant phenylephrine hydrochloride Fast-Acting: Equate Nasal Four Nasal Spray delivers fast relief of nasal congestion for up to four hours Multi-Symptom Relief: Equate Nasal Four Nasal Spray relieves nasal congestion, swollen nasal membranes, sinus congestion and sinus pressure Non-Drowsy: Provides non-drowsy relief from nasal congestion; lasts for four hours For Ages 12 Years and Older: This nasal decongestant spray can be taken every four hours; for adults and children ages 12 years and older

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout